# SDR YENA2022080100728

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 21,144 hours, 6,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 867903
- Condition: Failed
- Location: 10wl-Batt
- Part time: 6,520 hours, 1,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#974, AUA-BOS. 'EPSU FAIL TEST AFTER OVER WING SLIDE CHANGE; REMOVED AND REPLACED EPSU BATTERY FIN 10WL. OPS CHECK GOOD. REF AMM 33-51-38-000001A.
